# SDR SWAA2025013191748

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 36,123 hours, 17,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE WILL NOT TEST<[01] 01 - REMOVED AND REPLACED THE FWD GALLEY MEGAPHONE PER [AMM 25-64-00-SWA-804-NG-01 (REMOVE AND REPLACE MEGAPHONE - PERMANENT)].
